EconPapers    
Economics at your fingertips  
 

The Inverse Gaussian Models: Analogues of Symmetry, Skewness and Kurtosis

Govind Mudholkar and Rajeshwari Natarajan

Annals of the Institute of Statistical Mathematics, 2002, vol. 54, issue 1, 138-154

Keywords: Contaminated inverse Gaussian distribution; goodness-of-fit tests; IG-scale mixtures (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1016173923461 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:54:y:2002:i:1:p:138-154

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1023/A:1016173923461

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:54:y:2002:i:1:p:138-154